# SDR ASMF200512015

- Difficulty date: December 16, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Aircraft time: 38,584 hours, 14,820 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD05
- Part serial: 4600
- Condition: Failed
- Location: Right
- Part time: 24,925 hours, 4,371 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE LT RDMI SHOWED HDG AND VOR FLAGS. THE SENSORS WERE CHECKED IN FMC SHOWING THAT THE THREE INERTIAL UNITS WERE CORRECT; THE LT AND CENTRAL IRS ALIGN PROCEDURE WAS PERFORMED AND THE RMIS WERE INTERCHANGED, BUT FAILURE CONTINUED. THE RT AND CENTRAL IRS WERE ALIGNED, TESTED CORRECT, SO THE ALTERNATE IRS WAS SELECTED IN FIRST OFFICER PANEL, DISPATCHING THE AIRCRAFT. THE RT INERTIAL UNIT WAS REPLACED IAW MM 34-21-01 AND TESTS WERE PERFORMED IAW MM 24-21-00, BEING CORRECT.
